# SDR ASAA12510872

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 16,612 hours, 5,098 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 4520
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 46,790 hours, 21,611 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ILLUMINATED ON DESCENT.  WOULD NOT RESET.  COMPLETED FIM 36 10 00 810 801 A THRU E(2).  BLEED TRIP RESET SUCCESSFUL ON GROUND.  CREW STATED DESCENT FROM 38 000 FEET LEFT PACK TRIPPED WAITED 1:30 MIN TRIED TO RESET NO GOOD.  DUCT PRESSURE AT 30 PSI.  ACCOMPLISHED NR 1 ENGINE BLEED AIR SYSTEM HEALTH CHECK MM 36 11 00 700 801 NO DISCREPANCIES FOUND.  ACCOMPLISHED PRECOOLER CONTROL VALVE SYSTEM HEALTH CHECK MM 36 12 00 700 801.  PCCV FAILS STEP G(5).  REPLACED PCCV MM 36 12 02.  NEW PCCV BENCH TESTED GOOD PRIOR TO INSTALL.  SUSPECT CREW TO LINE MAINT. REMARK TO BE IN REFERENCE TO QRH PROCEDURE 2.4 "BLEED TRIP RESET" IN WHICH LEFT PACK IS TURNED OFF AND 30 PSI RESTORED.
